# SDR CALA2017122104564

- Difficulty date: December 21, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 57,116 hours, 20,364 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW 2 SVC, FLIGHT DECK EMERGENCY LIGHT INOPERATIVE,  FOUND PUSHED BACK PIN AT POWER WIRE FROM LIGHT ASSEMBLY CONNECTOR.  REPLACED THE CONNECTOR. EMERGENCY DOME LIGHT OPS CHECKED GOOD IAW WDM 33-15-12.
